# SDR 2007UALA01461

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 43,955 hours, 15,660 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 2 PACK FAILURE & NR 1 PACK'S CURRENT DEFERRAL.   AFTER ATB, ON GROUND TESTING INDICATING NORMAL SINGLE PACK OPS-PERFORMED PACK TEMP CONTROL TEST- OK, REPLACED TURBINE BYPASS VALVE - ALL OPS TESTS ARE NORMAL- NO REPEATS SINCE ORIGINAL.
